# SDR CA111226002

- Difficulty date: July 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 369A
- Engine: Pwa PT6A65AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) FOLLOWING THE COMPLETION OF A SPRAY RUN, THE ENGINE LOST POWER AND THE PILOT EXECUTED A FORCED LANDING IN A FIELD ADJACENT TO THE ONE HE WAS SPRAYING.  THE ACFT WAS SUBSTANTIALLY DAMAGED AND THE PILOT SUFFERED ONLY MINOR INJURIES.  OFFER OF ASSISTANCE WILL BE MADE TO THE NTSB AND THE ENGINE WILL BE INVESTIGATED BY MFG.
